MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD FMRL/TIB IMPACTOR CTOR; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VNGD FMRL/TIB IMPACTOR CTOR; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the surgeon broke 2 femoral impactors during a procedure.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of device history records identified no deviations or anomalies during manufacturing.No medical records were provided.This complaint cannot be confirmed.Root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.

Brand Name
VNGD FMRL/TIB IMPACTOR CTOR
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11308003
Report Number0001825034-2021-00432
Device Sequence Number14266920
Product Code HWA
UDI-Device Identifier00880304349926
UDI-Public(01)00880304349926(10)ZB170903
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number32-486201
Device Lot NumberZB170903
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1